# SDR SWI2025F00853

- Difficulty date: June 22, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 28,283 hours, 22,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WINDSHIELD INSIDE CRACKED  (FLIGHT 6516 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30361298 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH CRJ700 TASK CARD 56-220-1000-SKY (COCKPIT WINDSHIELD INSTALLATION). PRESSURIZATION CHECK GOOD."
